Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BARBU V")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 117

  • Page / 5

Export

Selection :

  • and

FORTAREATCA ROMANO-BIZANTINA DE LA SUCIDAVA IN LUMINA CERCETARILOR DIN SECTORUL DE SUD-EST LA FORTERESSE ROMANO-BYZANTINE DE SUCIDAVA A LA LUMIERE DE FOUILLES DU SECTEUR SUD-ESTBARBU V.STUD. CERCET. IST. VECHE. 1973, Vol 24, pp 27-55Article

DEGENERATE NONLINEAR VOLTERRA INTEGRAL EQUATIONS IN HILBERT SPACEBARBU V.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 737; PP. 9-23; BIBL. 22 REF.Conference Paper

NONLINEAR BOUNDARY-VALUE PROBLEMS FOR A CLASS OF HYPERBOLIC SYSTEMS.BARBU V.1977; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1977; VOL. 22; NO 2; PP. 155-168; BIBL. 8 REF.Article

NONLINEAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS IN HILBERT SPACES.BARBU V.1976; CONF. SEMINAR. MAT. UNIV. BARI; ITAL.; DA. 1976; NO 143; PP. 1-26; BIBL. 16 REF.Serial Issue

ON STABILITY OF SOLUTIONS OF NON-LINEAR FUNCTIONAL EQUATIONS.BARBU V.1973; MATHEMATICA; ROUMAN.; DA. 1973; VOL. 15; NO 1; PP. 5-9; BIBL. 9 REF.Article

NECESSARY CONDITIONS FOR BOUNDARY CONTROL PROBLEMS GOVERNED BY PARABOLIC VARIATIONAL INEQUALITIESBARBU V.1980; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROM; DA. 1980; VOL. 26; NO 1; PP. 47-66; BIBL. 13 REF.Article

CONVEX CONTROL PROBLEMS OF BOLZA IN HILBERT SPACE.BARBU V.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 4; PP. 754-771; BIBL. 11 REF.Article

A CLASS OF BOUNDARY PROBLEMS FOR SECOND ORDER ABSTRACT DIFFERENTIAL EQUATIONSBARBU V.1972; J. FAC. SCI., UNIV. TOKYO, 1A; JAP.; DA. 1972; VOL. 19; NO 3; PP. 295-319; BIBL. 15 REF.Serial Issue

OPTIMAL FEEDBACK CONTROLS FOR SEMILINEAR PARABOLIC EQUATIONSBARBU V.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 979; PP. 43-70; BIBL. 15 REF.Conference Paper

NECESSARY CONDITIONS FOR NONCONVEX DISTRIBUTED CONTROL PROBLEMS GOVERNED BY ELLIPTIC VARIATIONAL INEQUALITIESBARBU V.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 80; NO 2; PP. 566-597; BIBL. 15 REF.Article

BOUNDARY CONTROL PROBLEMS WITH CONVEX COST CRITERIONBARBU V.1980; S.I.A.M.J. CONTROL OPTIMIZ.; USA; DA. 1980; VOL. 18; NO 2; PP. 227-243; BIBL. 19 REF.Article

ON THE CONTROL PROBLEM OF BOLZA IN HILBERT SPACES. = A PROPOS DU PROBLEME DE COMMANDE DE BOLZA DANS UN ESPACE DE HILBERTBARBU V.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 5; PP. 1062-1076; BIBL. 7 REF.Article

STUDIES ON THE UREDINALES FROM THE BAIULUI MOUNTAINSBARBU V.1974; LUCR. GRADIN. BOT. BUCURESTI; ROMAN.; DA. 1974; PP. 145-157; BIBL. 9REF.Article

RECHERCHE SUR LA BIOLOGIE DU CHAMPIGNON PHRAGMIDIUM DIXIFLORUM (TODE) J. F. JAMESBARBU V.1972; AN. UNIV. BUCURESTI, BIOL. VEG.; ROMAN.; DA. 1972; VOL. 21; PP. 133-145; ABS. RUSSE FR.; BIBL. 15 REF.Serial Issue

NECESSARY CONDITIONS FOR DISTRIBUTED CONTROL PROBLEMS GOVERNED BY PARABOLIC VARIATIONAL INEQUALITIES = CONDITIONS NECESSAIRES POUR LES PROBLEMES DE COMMANDE DISTRIBUEE GOUVERNES PAR DES INEQUATIONS VARIATIONNELLES PARABOLIQUESBARBU V.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 1; PP. 64-86; BIBL. 19 REF.Article

EXISTENCE FOR NONLINEAR VOLTERRA EQUATIONS IN HILBERT SPACESBARBU V.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 552-569; BIBL. 16 REF.Article

CONSTRAINED CONTROL PROBLEM WITH CONVEX COST IN HILBERT SPACE.BARBU V.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 56; NO 3; PP. 502-528; BIBL. 16 REF.Article

ON THE REGULARITY OF SOLUTIONS OF HYPERBOLIC NONLINEAR EQUATIONSBARBU V.1973; ANN. MAT. PURA APPL.; ITAL.; DA. 1973; VOL. 95; PP. 303-319; BIBL. 9 REF.Serial Issue

CONTRIBUTION A L'ETUDE DES UREDINALES DANS LE MASSIF DE PIATRA MAREBARBU V.1973; STUD. CERC. BIOL., SER. BOT.; ROMAN.; DA. 1973; VOL. 25; NO 1; PP. 3-21; ABS. FR.; BIBL. 12 REF.Serial Issue

BOUNDARY CONTROL PROBLEMS WITH NONLINEAR STATE EQUATIONBARBU V.1982; SIAM J. CONTROL. OPTIM.; ISSN 0363-0129; USA; DA. 1982; VOL. 20; NO 1; PP. 125-143; BIBL. 14 REF.Article

OEKOLOGISCHE UNTERSUCHUNGEN UEBER DIE PILZE DER ASSOZIATION FAGETUM DACICUM IN BAIULUI-GEBIRGE, GIRBOVA (RUMAENIEN) = ETUDE ECOLOGIQUE DES CHAMPIGNONS DANS L'ASSOCIATION FAGETUM DACICUM DANS LES MONTS BAIULUI, GIRBOVA (ROUMANIE)BARBU V.1979; REV. ROUMAINE BIOL., BIOL. VEGETALE; ROM; DA. 1979; VOL. 24; NO 1; PP. 63-68; ABS. ENG; BIBL. 5 REF.Article

CONVEX CONTROL PROBLEMS AND HAMILTONIAN SYSTEMS ON INFINITE INTERVALSBARBU V.1978; S.I.A.M. J. CONTROL OPTIMIZ.; USA; DA. 1978; VOL. 16; NO 6; PP. 895-911; BIBL. 17 REF.Article

HAMILTONIAN SYSTEMS IN A NEIGHBORHOOD OF SADDLE POINTBARBU V.1978; TRANS. AMER. MATH. SOC.; USA; DA. 1978; VOL. 245; PP. 291-307; BIBL. 10 REF.Article

CONVEX CONTROL PROBLEMS FOR LINEAR DIFFERENTIAL SYSTEMS OF RETARDED TYPE.BARBU V.1977; RIC. MAT.; ITAL.; DA. 1977; VOL. 26; NO 1; PP. 3-26; BIBL. 10 REF.Article

UN THEOREME D'EXISTENCE POUR UNE EQUATION DOUBLEMENT NON LINEAIRE DANS UN ESPACE DE HILBERT.BARBU V.1977; C.R. ACAD. SCI. A, B; FR.; DA. 1977; VOL. 285; NO 3; PP. 107-109; ABS. ANGL.; BIBL. 8 REF.Article

  • Page / 5